# SDR VW3R200000002

- Difficulty date: December 1, 2000
- Submitted: December 4, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: P3030029010
- Part serial: 3152
- Condition: Inoperative
- Location: Cabin
- Component: Life Raft, Bfgoodrich
- Component part number: 5A321010511
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT DOES NOT TRANSMIT.  ELT WAS PACKED IN 10-MAN LIFE RAFT THAT WAS MANUFACTURED IN 10/99.  (X)
